Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Switching from Abililfy to Saphris. ed_uk2010

Posted by SLS on July 12, 2018, at 14:40:31

In reply to Re: Switching from Abililfy to Saphris. SLS, posted by ed_uk2010 on July 12, 2018, at 13:12:41

> I wonder whether the dose-response relationship of Effexor is quite flat when on an NRI-type TCA such as nortriptyline?
>
> I was wondering whether you should avoid going above 225mg or so initially, just in case it's counter-productive. Maybe give it a few weeks before pushing too high?
>
> I think the anxiety will improve a lot over the next few days since it seems so clearly related to vortioxetine. Hope lorazepam is helping.

I think you are right about the anxiety. My doctor agrees with you. I'm guessing that the Effexor has made it worse temporarily. There is a trill in my voice and my hands are shaky.

Thanks for your contributions here on Psycho-Babble.


- Scott


Some see things as they are and ask why.
I dream of things that never were and ask why not.

- George Bernard Shaw

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:1098631
URL: http://www.dr-bob.org/babble/20180521/msgs/1099551.html